EMIS ELibM Electronic Journals Journal for Geometry and Graphics
Vol. 4, No. 1, pp. 19–30 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On the Bisectors of Weakly Separable Sets

Hesham Abdelmoez Mohamed, Yosef Aly Abas Abdelhafez

Civil Engineering Department, Mataria Faculty of Engineering,
Helwan University, P.O. Box 11718, Masaken Elhelmia, Egypt
email: habdelmoez@yahoo.com

Abstract: This article plagiarizes the original article of Lee R. Nackman and V. Srinivasan, Bisectors of Linearly Separable Sets, Discrete and Computational Geometry 6(1) (1991) 263–275. The editors regret the publication of the copied article.

Keywords: Bisector, symmetric axis, linearly separable sets

Classification (MSC2000): 68U05; 51M05

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 14 Mar 2002. This page was last modified: 10 May 2013.

© 2002 Heldermann Verlag
© 2002–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition